Progesterone and Burning Tongue Syndrome
(Bobcaygeon, Ontario, Canada)
I am 57 and used a low dose HRT patch for 5 years and then decided to stop gradually over 6 months. Holy Hotflashes! After waiting more than a year for them to stop I decided to try a natural progesterone cream (Progesta Care by Life-flo recommended in Dr.Lee's book).
After 4 months on the cream I feel MUCH better - sleep better, no anxiety, still a few milder hot flashes. I start on the first day of the month for 25 days then go off until the 1st of the next month. However I have started to notice that I am getting a weird symptom which felt that my tongue was burnt - for no reason. After doing some research I found this was called Burning Tongue Syndrome. Apparently no cause, no cure, no answers. However it appears to instantly go away during my week off Progesterone. Does this mean I should stop entirely, use less, use more or just ignore the burnt tongue feeling?
I think I would rather have a burnt tongue than horrible hot flashes and nights with no sleep. Any advice or has anyone else had this or is it just a coincidence and not related to the progesterone cream at all?